# SDR IPXA09554855

- Difficulty date: February 13, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 17,391 hours, 11,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 CORROSION MAIN CABIN FLOORBEAM BS 1200 LBL 5 WL 209.  REPAIRED PER ATS ER 09-1641 DATED 26FEB09 AND UPS EO B757-5310-32484A.
